# SDR JJBA20121225012

- Difficulty date: December 25, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 28,538 hours, 39,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHTS WERE NOT ILLUMINATING DURING A ROUTINE TEST.  GROUND MX, CREW R & R THE EMERGENCY LIGHT BATTERIES.  ALL OPS CHECKS PRODUCED SATISFACTORY RESULTS.
